Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Did upon taking Homeopathic medicine the problems first increases before getting cured?

My name is anju. Age 24. Sir I want to ask you one problem. Is it true that upon taking Homeopathic medicine the problems first increases before getting cured? I have used Arnica Plus Trioffer tablet some 7 years before, i.e. in 2006. On the next day itself my hairs begin to fall in an uncontrollable way and dandruff also came along with this. So from the same day itself I stopped taking that tablet. Now my condition is very pathetic. Almost all of my hairs are gone and new hairs are not coming. I don’t know what to say. I once tried to suicide also. I have consulted many doctors, they all says that Arnica will not cause such a problem. But I am sure that the problem started from the next day of taking that tablet. Can you please help me to recover this problem? If I continue to use that medicine, will my problem be cured? Please do help me. I am begging your kind reply.
Asked On : Tue, 16 Apr 2013
Answers:  4 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
greetings friend,as a western trained evidence-based medicine physician, we really don't know much about the safety or advocacy or side effect profile of homeopathic medicines. Many people find them effective and the problems may increase before getting better, but there is no standardization with this or regulatory body to assess the different components of the homeopathic medications. I recommend that if they help with minimum side effects that you continue them, and if they are too expensive or do not seem to give you relief then stop them.I hope you have a great day.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Homeopath Dr. Munavvar Sultana 's  Response
Dear Anju,

Homeopathy mediicnes do cause certain amount of aggravation which is termed as side effects by the common man. In fact, in most of the cases there is an exageration of the existing signs and symptoms of the disease of the patient.
Coming to your case in particular, you have used a patent which has many ingredients in various quantities. It is not a single remedy prescription. So, you cant say that its a side effect of Homeopathic medicine, but yes you can definitely say that the Homeopathic patent didnt suit you. I would suggest you to go through a proper case taking, consultation with a Homeopathic doctor who practices classical homeopathy and have faith. It does work! :) Good luck!!!!
Answered: Wed, 17 Apr 2013
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Munish Sood's  Response
1. A patient developing a new complaint while on treatment , attribute it to the drugs rather than to the disease, probably signs and symptoms of your illness may got modified because of the treatment.
2. Studies suggests that taking Arnica in Dry form (tablet) is less superior than taking it in wet form Arnica Q (liquid).
3. Every person constitution (prakriti) is different from other, so possibly what you experienced must have been hypersensitivity to the drug.
4. you should take opinion of a Trichologist regarding the same.
Answered: Sun, 8 Sep 2013
I find this answer helpful

 1 user finds this helpful

Homeopath Dr. Mungara Raveendra's  Response
hi i had gone through your query and understand your concerns.

initial aggravation is transient and little noticed in acute diseases of the homeopathic treatment.

but it is very often in chronic diseases.usually occur during first 8 to 10 days of treatment.

the given treatment is wright or wrong tell by some symptoms.

initial aggravation is succeeded by a period of amelioration is called as a POSITIVE PHASE; it indicates the treatment progressive and in way of curing your sufferings,and it is is due to reaction of the deranged vital force.

initial aggravation is succeeded by a period of aggravation which means no amelioration at all, indicates NEGATIVE PHASE OF TREATMENT;in such cases the prognosis is very bad.
I hope this is helpful for you, thank you          

Answered: Sat, 7 Sep 2013
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor